Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffer from sarcoidosis. Tapering prednisolone. Have glaucoma, headache. Side effect of medication?

Hi I have sarcoidosis and my prednisolone has been tapered down to 2 a day with Hydroxychloroquine and omerprazole. I also have gluacoma now due to side effect of my pred.Yesterday, I felt dizzy, shaking, heart beating faster & panicky. Luckily I was able to drive home safely and had something to eat straight away as I hadn't eaten. This morning i have woken up with a headache and my left eye hurting a bit.Could you please tell me what is wrong with me?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello, thanks for using HCM
SARCOIDOSIS is a multisystem granulomatous disorder of unknown cause. your therapy with prednisolone is just the best and i don't think it is responsible for the glaucoma you talked about. rather prednisolone use could predispose you to infections, fluid retention, muscle waisting, metabolic disorders and steroid psychosis.
on the otherhand, the symptoms you talked about could be related to some metabolic disorders related to prolonged use. but could also be as a result of your glaucoma.
please try to see an ophthalmologist for proper eye examination.
thanks for understanding
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor